# SDR RAIA201606270001

- Difficulty date: June 27, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 36,356 hours, 21,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINECENT STRIP AT EMERGENCY EXIT ROW NOT ATTACHED TO FLOOR.  RESECURED EMERGENCY EXIT FLOOR STRIP IAW AMM 33-51-01.
